Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Lump on forehead, have sunburn, vacationing in beach. Related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2609 Questions
Question
Hi,
i am 19 and vacationing in miami beach. i woke up yesterday morning with a lump on my forehead that was not there before. i did get a sunburn on top of my scalp. can it be related ? do i need to go to the emergency room?
thanks
XXXXXX
Posted Sat, 25 Aug 2012 in Sun Burn
 
 
Answered by Dr. Harish Naik 2 hours later
Hi,
Welcome to XXXXXXX
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
From the picture you have sent it appears that you have hit some blunt object which you might be unaware off. That has caused this small bulging.
Whether it is associated with Confusion, Nausea or vomiting, Blurred vision, headache.
From the information that you have provided i don't think you need to worry much, you will be fine in a day or two. You can apply ice packs on that and nothing else.
I advice you to see physician if the symptom's severity increases or it is associated with blurred vision, nausea vomiting.
Hope I have provided the information you needed.
Wish you good health. Take care.


Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
 
Follow-up: Lump on forehead, have sunburn, vacationing in beach. Related? 20 minutes later
thanks for your response, but i am not black and blue and it does not hurt. thats what worries me
thanks
XXXXXX
 
 
Answered by Dr. Harish Naik 5 minutes later
Hello
Good to hear from you.
You need not be like that, it might be minor thing, that you are unaware off, you should be fine in a day or two.
Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer.
Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor